# SDR EBVR201409050001

- Difficulty date: September 5, 2014
- Submitted: September 5, 2014
- Operation: General aviation
- Aircraft: N855DG
- Make and model: Amd FALCON2000EX
- Aircraft serial: 097
- Aircraft time: 2,366 hours, 1,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARDWARE FOR THE NR 7 SLAT STOP WAS LOOSE EVEN THOUGH THE SAFETY TAB WAS IN PLACE AND UNBROKEN.  THIS LOCATION HAS BEEN PART OF A DISCUSSION OF AN ISSUE THAT HAS BEEN FOUND ON FACTORY INSTALLED WINGLET INSTALLATION BUT THIS ACFT HAS THE STC WINGLET MODIFICATION COMPLETED AND HAD LOOSE HARDWARE. THE CUSTOMER/OPERATOR OF THIS ACFT REQUESTED THAT WE LOOK AT THE CONDITION OF THE HARDWARE ON HIS ACFT. DURING THE INSPECTION WE FOUND THE LEFT SIDE SAFETY TAB INDICATED HARDWARE ROTATIONAL DAMAGE.  RT SIDE WAS INSPECTED AND APPEARED TO BE OK BUT THE CUSTOMER REQUESTED A NEW LOCKING TAB INSTALLED ANYWAY.
